# SDR UIEA2018091301966

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,942 hours, 22,964 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF EICAS MSG L SIDE WINDOW. PERFORMED OPERATIONAL TEST OF WINDOW ANTI ICE SYSTEM. OPS CHECK GOOD IAW AMM 30-41-00, NO FAULTS NOTED.
